# SDR SWAA2022100552070

- Difficulty date: September 10, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241XF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241XF HAS A BROKEN FWD CORNER / [01] MEASUREMENTS;[02] PERFORMED TAP TEST ON DAMAGE AREA; FOUND DELAMINATION 1' BY 2' IN FWD. CORNER OF FLOOR PANEL 241XF AS PER B737 NDT 51-05-01 SECTION 5;[03] CLEANED AND PREPARED DAMAGE AREA FOR REPAIR; PERFORMED DRY OUT ;FOUND NO WATER ON MAIN CABIN FLOOR PANEL 241XF FWD. CORNER AS PER B737 SRM 53-00-50-2R-0 PARA. 5 SECTION B THREW E;[04] VERIFIED STEPS 1-3. OK TO INSTALL REPAIR.;[05] REPAIRED DAMAGE CORNER AS MARKED WITH A PERMANENT REPAIR ON MAIN CABIN FLOOR PANEL 241XF AS PER B737 SRM 53-00-50-2R-5; MATERIALS USED PO#1775480 AND PO#1690463;[06] PERFORMED TAP TEST ON REPAIRED AREA ;FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5; TAP TEST TOOL USED B/C 167796;[07] VERIFIED STEPS 5 & 6
